Nuromol Dual Action Pain Relief Tablets, Ibuprofen & Paracetamol 12 per pack

Dostępność: Do 18 dni maksymalnie
Wysyłka w: Do 18 dni od dnia zaksięgowania wpłaty
Dostawa: Cena nie zawiera ewentualnych kosztów płatności sprawdź formy dostawy
Cena: 59,00 zł 59.00
ilość sztuka

towar niedostępny

dodaj do przechowalni
Ocena: 0
Producent: Reckitt Benckiser UK Ltd
Kod produktu: RECKITTBENCKISER119

Opis

This product is intended to treat pain that has not been relieved by ibuprofen or paracetamol when used individually. Read enclosed leaflet before taking this product. Each tablet contains: Ibuprofen 200 mg and Paracetamol 500 mg.
Ibuprofen & paracetamol
 
Preparation and Usage
For use only after trying ibuprofen or paracetamol first

When to Take this Product:
For the first day of treatment, try either ibuprofen or paracetamol individually in accordance with the product instructions. If the pain has not been relieved then the next day you can start taking this product.

For Relief From:
- Headache
- Dental pain
- Cold and flu symptoms
- Period pain
- Rheumatic and muscular pain
- Sore throat and fever
- Back ache
- Migraine

Dosage:
For oral administration and short term use only. Adults over 18 years old and elderly: take 1 tablet (or 2 if required), up to 3 times daily with food. Leave 6 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 18 years. If your symptoms persist for more than 3 days or worsen, consult your healthcare professional.
Package Type
Box
Other Information
Safety Warning:
DO NOT TAKE IF YOU:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding
- Are allergic to ibuprofen, paracetamol or any other ingredient of the product, aspirin or other related painkillers
- Are taking other NSAID (non-steroidal anti-inflammatory drugs) painkillers or aspirin with a daily dose above 75mg
- Are taking anything else containing ibuprofen or paracetamol at the same time
- Are under 18 years old

SPEAK TO A PHARMACIST/DOCTOR BEFORE TAKING IF YOU:
- Have or have had asthma, diabetes, high cholesterol, high/low blood pressure, a stroke, heart, liver, kidney or bowel problems
- Are a smoker
- Are pregnant

WARNING: Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not use this product if you have not first tried paracetamol or ibuprofen to relieve your pain.
Keep out of the sight and reach of children.

CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage.

Additional Information:
Tablets
 
Brand
Nuromol
Manufacturer
Reckitt Benckiser Healthcare UK Ltd.
 
This product is age restricted to 18 years or over. You'll be asked to confirm that you are over 18 

Koszty dostawy Cena nie zawiera ewentualnych kosztów płatności

Kraj wysyłki:
do góry
Sklep jest w trybie podglądu
Pokaż pełną wersję strony
Sklep internetowy Shoper.pl